I am hoping someone will be able to better explain the life expectancy of a 31-year-old male who has had Hep C for a minimum of 4 years; suffered a heart attack 2 years ago; shortness of breath with exertion; swelling of arms and legs; multiple hospitalizations after which the swelling improves, bleeding in vomit and urination/stools, severe allergic reactions to Interferon with three attempts at treatment; and may be showing signs of encephalopathy. I understand there may be enlarging of his liver. These symptoms describe someone close to our family, and I am trying to brace myself for what may lie ahead. I appreciate your advice.
Hey, sounds like your loved one has had a pretty bad time of it...there may be something that can help extend his life expectancy (or at least make him more comfortable while he's alive). On www.hepchelp.com there is some info you might be interested in. It is a natural, non-debilitating way to reverse the effects of Hep C. It might also help with all of his other ailments. Well, go check it out and see what you think,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.